Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/4054
Title: Efficient calculation of the most reliable pair of link disjoint paths in telecommunication networks
Authors: Gomes, Teresa 
Craveirinha, José 
Keywords: Reliability; OR in telecommunications; Routing
Issue Date: 2007
Keywords: Reliability; OR in telecommunications; Routing
Issue Date: 2007
Citation: European Journal of Operational Research. 181:3 (2007) 1055-1064
Abstract: In transmission networks an important routing problem is to find a pair of link disjoint paths which optimises some performance measure. In this paper the problem of obtaining the most reliable pair of link disjoint paths, assuming the reliability of the links are known, is considered. This is a non-linear optimisation problem. It is further introduced the constraint that the length of the paths should not exceed a certain number of links, which makes the efficient resolution of the problem more complex.
URI: http://hdl.handle.net/10316/4054
Rights: openAccess
Appears in Collections:FCTUC Eng.Electrotécnica - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
file650d6b944c7d40bda09f07e8d381f36c.pdf225.75 kBAdobe PDFView/Open
Show full item record

Page view(s) 50

278
checked on Aug 20, 2019

Download(s) 20

714
checked on Aug 20, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.